2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866 | OA
Fellner K, Kniely M. Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. 2020. doi:10.1007/s41808-020-00068-8
View | DOI | Download Published Version (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762 | OA
Friesecke G, Kniely M. New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation. 2019;17(3):926-947. doi:10.1137/18M1207272
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866 | OA
Fellner K, Kniely M. Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. 2020. doi:10.1007/s41808-020-00068-8
View | DOI | Download Published Version (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762 | OA
Friesecke G, Kniely M. New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation. 2019;17(3):926-947. doi:10.1137/18M1207272
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed